# SDR IPXA2019050941932

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,568 hours, 11,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR ON PREFLIGHT L1 EVAC SLIDE BROKEN. REATTACHED GIRT BAR INTO LOCKING CLIP. AIRCRAFT OK FOR SERVICE.
